# SDR REXA2013012700202

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 19,572 hours, 16,897 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3864 (AZO TO DTW) PASSENGER'S NOTICE A SMELL OF BURNING PLASTIC AROUND ROW 5, EN ROUTE.  FLIGHT ATTENDENT CONFIRMS THE SMELL.  AIRCRAFT CONTINUED AND LANDED IN DTW.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS IAW AMM 21-51-13.  OK FOR SERVICE.
